# SDR ERKR2015121400012

- Difficulty date: June 6, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1505101049
- Condition: Corroded
- Location: Fairing
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT RAIL FOR WING TO BODY FAIRING 153DB, CORRODED SEVERAL LOCATIONS.
